# SDR UIEA2020071401527

- Difficulty date: July 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,050 hours, 21,492 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING DURING 1ST START ATTEMPT.  RE-START NOT ATTEMPTED.  PERFORMED FIM PROCEDURE 49-11 F/T 958, NO FAULTS INDICATED.  RESTART SUCCESSFUL.  NO DEFECTS NOTED AT THIS TIME.
